# SDR IPXA10158689

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A6060827037100
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR DAMAGED AT POS 11 RT.  REPAIRED FLOOR PER EO-A300-5320-16407-D.
